# SDR DL76L060038

- Difficulty date: January 12, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 66,085 hours, 10,143 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY EICAS CAUTION MSG IN FLIGHT.  FOUND HYD LEAK AT RT PYLON HYD FILTER BY-PASS INDICATOR.  REPLACED O-RING AND INDICATOR PLUG OPS AND LEAK  CHECK OK.
